# SDR FDEA202007301727

- Difficulty date: July 30, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING,  WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE SURFACE FOUND CORRODED.  WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE   SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-07. REPAIR   EVALUATED AND FOUND DATA FOR THE PIVOT BORE SHOWN IN FIGURE 2 IS CORRECT AS PER   E.A. # 1- 5750- T0338727 B PART 1 STEP 1 E, TITLE: WINGS- FLIGHT SURFACES- RH WING- INBD   FLAP- OUTBD FWD HINGE (WING SIDE) REPAIR- PSE 57.55.01.1 INSPECTION- ALTERNATE   METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI :57507899 FOR WORK   DETAILS.
